STRYKER ORTHOPAEDICS-MAHWAH SIZE 3 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
6721-0330 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, by claimant's counsel.That allegedly, the patient underwent right total hip arthroplasty on (b)(6) 2014.And was implanted with an lfit anatomic v40 femoral head and accolade ii stem.She underwent revision surgery on (b)(6) 2022, due to alleged trunnion corrosion right hip with elevated metal ion levels and pseudotumor.
Additional Manufacturer Narrative
It was noted, that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records, indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text: device not returned to the manufacturer.